# SDR 2008UALA01596

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 71,900 hours, 8,775 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD RT AFT INNER CHORD 30MM CRACK.  REPAIRED PER SRM 53-80-08 REPAIR 11.  AC OK FOR SERVICE.
